# SDR HEEA080303

- Difficulty date: June 11, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Aircraft: N911TL
- Make and model: Bolkms BK117A1
- Aircraft serial: 7198
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Bushing
- Condition: Worn
- Location: T/R Gearbox
- Part time: 6,668 hours
- Component: Gearbox
- Component part number: 4639003007
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR GEARBOX HAS A WORN BUSHING. REPAIRED.
